# SDR REXA2014111601124

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,479 hours, 21,822 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT 2 DURING AFTER LANDING CHECK 1C.  PERFORMED TROUBLESHOOTING IAW FIM CHAPTER 27-50-00 REV 47 IAW AD 2009-06-12 PARAGRAPH H 6 I AMOC DATED APRIL 22,2014 & TS 001100-204 FIM TECHNICAL SUPPLEMENT.  INTERROGATED FECU IAW AMM 27-51-05 FOUND CODE 171A ON FL 21843 PROBABLE CAUSE 1 JAM 2 DIFFERENTIAL 3. UNSPEC CODE 171A ON FLIGHT LEG 21843 PROBABLE CAUSE 1 JAM 2 RT BPSU 3.  WIRING RT BPSU 171A ON FLIGHT LEG 21843 PROBABLE CAUSE 1 JAM 2 RT BPSU 3.  WIRING RT BPSU.  OPERATIONS TEST OF SDU IAW AMM 27-51-15 GOOD. OPERATION FLAPS IAW AMM 27-54-00.  OPERATIONS CHECKED GOOD.  NO FURTHER PROBLEMS DETECTED AT THIS TIME.  OK FOR SERVICE.
